MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; OPTIVIEW, SACRUM, 9"X9"

Medline Industries, LP MEDLINE; OPTIVIEW, SACRUM, 9"X9"
Catalog Number MSCOV99EP
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erythema (1840); Skin Inflammation/ Irritation (4545)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i have a new wound that the rn is attributing to the use of the optiview.".
 
Additional Manufacturer Narrative
The customer reported issue was "skin irritation" with optiview, sacrum, 9"x9", and the customer stated the optiview was "likely used inappropriately over a possible dtpi that was evolving prior to dressing being applied, or erythema that evolved"; the patient was "discharged" and the wound was "showing improvement".The investigation confirmed the reported issue with photo evidence.Without the sample, medline was unable to identify a root cause for the reported issue; as the lot number was not provided, a vendor investigation was not possible due to the product being sourced from multiple vendors.The complaint was documented for tracking and trending purposes and closed, with the division continuing to monitor trending through quarterly trend reports.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
OPTIVIEW, SACRUM, 9"X9"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50883387
Report Number1417592-2026-49823
Device Sequence Number10707864
Product Code NAD
UDI-Device Identifier10193489036190
UDI-Public10193489036190
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSCOV99EP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown